# SDR SWIA201436462

- Difficulty date: February 8, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 40,656 hours, 57,838 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Condition: Cracked
- Location: Hydrualic Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HYD BAY DOOR HAS A CRACK BY OTBD HINGE.  C CHECK NEW DOOR FIT ON RT NACELLE HYD BAY IAW EA.
